# SDR WVER2018082593302

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,613 hours, 23,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032077432075
- Condition: Corroded
- Location: Fuselage
- Part time: 27,613 hours, 23,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AT BL 2L, 2R, AND 6R ARE CORRODED, PN'S SH670-32077-4, SH670-32075-3, SH670-32075-4.
